EconPapers    
Economics at your fingertips  
 

Convexity of the bounds induced by Markov's inequality

Marcel F. Neuts and David B. Wolfson

Stochastic Processes and their Applications, 1973, vol. 1, issue 2, 145-149

Abstract: X is a nonnegative random variable such that EXt = [epsilon]2 such that for all 0

Date: 1973
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(73)90009-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:1:y:1973:i:2:p:145-149

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:1:y:1973:i:2:p:145-149